# SDR USAA2011021490713

- Difficulty date: January 19, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 59,748 hours, 39,898 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546548
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHEAR TIE LEG AT BS 747, BETWEEN S26R AND S27R.  REPAIRED SHEAR TIE LEG AT BS 747, BETWEEN S26R AND S27R IAW B737 SRM 53-00-07, REPAIR 5.
